# SDR 2A6R08232018

- Difficulty date: August 23, 2018
- Submitted: August 23, 2018
- Operation: General aviation
- Aircraft: N329AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4645
- Aircraft time: 2,954 hours, 9,922 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,954 hours, 9,922 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO COMPLETE INSPECTIONS OF THE TAIL BOOM AND HORIZONTAL STAB ASSEMBLY. THE HORIZONTAL WAS REMOVED AND IT WAS THEN FOUND DURING A VISUAL INSPECTION OF THE ATTACHMENT FITTINGS THAT THE UPPER LEFT HAND HAD CRACKED COMPLETELY IN HALF.
